# SDR N6WA2019030201

- Difficulty date: March 2, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 25,481 hours, 17,249 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

GEAR DISAGREE WARNING IN FLT. DEFERRED LANDING GEAR RETRACTION SYS ON OCN 70052422 PER MEL 32-30-01 CAT A AUTH BY MXC.
